# SDR DALA2014112806285

- Difficulty date: November 20, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1140-1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASEBEAM CORRODED BETWEEN BS 1140-1160 RT SIDE, OUT OF LIMITS, FABRICATED REPAIR AND INSTALLED.
